Growth and saturation in random media

Gerard Ben Arous, Alejandro F. Ramírez

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationStochastic processes, physics and geometry
Subtitle of host publicationnew interplays
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages41-54
StatePublished - 2000

Publication series

NameCMS Conf. Proceeding
Volume28

Cite this

Ben Arous, G., & Ramírez, A. F. (2000). Growth and saturation in random media. In Stochastic processes, physics and geometry: new interplays (pp. 41-54). (CMS Conf. Proceeding; Vol. 28). American Mathematical Society.